Doctor insights on:
Can Sugar Cause Headaches
Can migraine headaches cause dizziness? Do migraines cause dizziness or can normal headaches cause this as well?
If you have diabetes: Low sugar intake may contribute to hypoglycemia, and resultant seizures, and diabetic ketoacidosis may also result in seizure activity. Big issue is combination of both diabetes and epilepsy, which will create more challenge in controlling the epilepsy. In a normal individual, a Snickers Bar will not cause a seizure. ...Read more
Lamictal Side Effect: Lamictal (Lamotrigine) Side Effects Common Side Effects of Lamictal (Lamotrigine): Let your doctor know if any of these side effects persist or get worse. Nausea Dizziness Drowsiness Headache Changes in menstrual periods Back pain Insomnia (trouble sleeping) Blurred or double vision Shaking (tremors) Vomiting Upset stomach Feeling tired Runny nose Sore throat ...Read moreSee 1 more doctor answer
It can: Uncorrected (that is, without proper glasses or contact lenses) vision can cause fatigue, headaches and rarely, dizziness. If these problems occur with proper glasses, then they are not caused by the need for glasses. In this cases, a visit to the primary care doctor is recommended. ...Read more
Excessive thirst: There are many reasons for excessive thirst. From an Endocrinology viewpoint a very high blood sugar could cause thirst and headaches. Do you have diabetes? One other possibility is a thyroid disorder, and there are many non-endocrine conditions that could lead to your symptoms. I would recommend an early appointment to your doctor who will take your history, do an exam, and order some lab data. ...Read more
Not likely.: Have your doctor look to other causes of your symptoms. ...Read more
Can stress and anxiety cause dizziness? Can stress also cause constant hunger? Cause I'm very often hungry..
Stress causes it all: Stress is the number one trigger for many many many medical conditions, emotions, and maladaptive behaviors. Therefore, the short answer to your question is "yes" but the better answer to your question is that you should get an examination by a doctor if you are feeling overwhelmed and overloaded either physically or mentally. ...Read more
Maybe yes: Many medications list headaches as a possible side effect. However, headaches are common in people, whether or not they are taking medication. If one gets headaches right after each dose of advair, advair may well be the cause. Advair has 2 ingredients, so one can try them individually to see if either cause a headache. One can also ask to try symbicort, (budesonide and formoterol) which is a little different from advair. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can eating too much sugar cause headaches?
- Can sugar give you a headache?
- Can water cause headaches?
- Ask a doctor a question free online
- Can pristiq cause headaches?
- Can ibs cause headaches?
- Can gerd cause headaches?
- Can aspirin cause headaches?
- Can lack of sugar cause headaches?